MathSciNet Relay Station
MathSciNet bibliographic data
MR1652134 (99h:17005) 17B10 (17B35 20G05)
Arakawa, Tomoyuki; Suzuki, Takeshi Duality between $\germ s\germ l\sb n({\bf C})$ and the degenerate affine Hecke algebra. J. Algebra 209 (1998), no. 1, 288–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement